# SDR FDEA202005180972

- Difficulty date: May 18, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,074 hours, 23,035 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: 313N504295
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NO.1 AFT FAIRING CRACKED AT HEATSHIELD JUST ABOVE DRAIN OUTLETS CRACKED FAIRING REMOVED IAW SRM 51-40-02, OVERSIZED HOLES FOUND ON FAIRING   SUPPORT STRUCTURE, REPAIR CARRIED OUT IAW FEDEX EA # F-5430-T0353727 P1 TITLE   NACELLES / PYLON- SKIN/ PLATES / PANELS - PYLON #1 AFT FAIRING HEATSHIELD ATTACH   STRUCTURE.
